Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Issues with food consumption and bowel movements after returning from Afghanistan , irritated skin. Any ideas ?

Hi, I recently returned home from serving in Afghanistan and am having major issues with food consumption and bowel movements. I have had all the usual tests for parasites via stool and blood samples and nothing has come up. I have heard it all from genes being altered due to stress and allowing your body to simply adjust. It has been a few months and has been a nightmare simply living day to day. Could it be I know have to change my diet for good or are there other tests out there I can take? My Therapist suggests a dairy/gluten/soy free diet and further ptsd treatment. Also I try to moisturize everyday but my skin in some areas still is very irritated and I feel an insatiable urge to scratch . For any help and guidance, I thank you in advance. Kind Regards, AAAAA
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi...Welcome to HCM

I read your queries and it seems that your food consumption and bowel movements gets altered due to different food stuffs in the place you had worked.

Its partly due to undigested food stuffs lacking in dietary fibers that makes bowel movements difficult.

Altered bowel movements can also suggests Irritable bowel syndrome.
Its good to consult an Gatroentrologist who could help you with endoscopic / colonoscopic studies to help you out of having major issue wit consumption of food and bowel movements.

Avoiding dairy/gluten/soy free diet is also good in improving bowel movements.

Be stress free and I wish you a speedy recovery.
Hope this information is useful for you.
take care.
Answered: Mon, 7 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor